# SDR 98UAL900382

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL A-SYSTEM HYDRAULIC QUANTITY DURING CLIMB.  RETURNED TO ORD.  *S/D*  FLAP DRIVE MOTOR FOUND LEAKING HYDRAULIC FLUID.  REPLACED FLAP DRIVE MOTOR SYSTEM, OPS CHECKS OK.
